# SDR SWIA2017041843216

- Difficulty date: March 31, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 26,086 hours, 24,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT BS 280, BTW LBL 11 - RBL 11 HAS CORROSION.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
